American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Tomasz Adamowicz and Ben Warhurst. Three-spheres theorems for subelliptic quasilinear equations in Carnot groups of Heisenberg-type. Proc. Amer. Math. Soc. 144 (2016) 4291-4302.
Abstract, references, and article information   
View Article: PDF

[2] Alessia E. Kogoj. A Liouville-type Theorem on half-spaces for sub-Laplacians. Proc. Amer. Math. Soc. 143 (2015) 239-248.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Bove and David S. Tartakoff. Gevrey hypoellipticity for sums of squares with a non-homogeneous degeneracy. Proc. Amer. Math. Soc. 142 (2014) 1315-1320.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Bieske and Kristen Childers. Generalizations of a Laplacian-type equation in the Heisenberg group and a class of Grushin-type spaces. Proc. Amer. Math. Soc. 142 (2014) 989-1003.
Abstract, references, and article information   
View Article: PDF

[5] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alessia Elisabetta Kogoj and Ermanno Lanconelli. Link of groups and homogeneous Hörmander operators. Proc. Amer. Math. Soc. 135 (2007) 2019-2030. MR 2299475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Bieske and Jasun Gong. The $P$-Laplace equation on a class of Grushin-type spaces. Proc. Amer. Math. Soc. 134 (2006) 3585-3594. MR 2240671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] András Domokos and Juan J. Manfredi. Subelliptic Cordes estimates. Proc. Amer. Math. Soc. 133 (2005) 1047-1056. MR 2117205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chiara Boiti and Luisa Zanghirati. Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003) 3783-3793. MR 1998186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia